I had used zoloft 25 mg last year for 10 months. I had common withdrawal effect as electric shock sensations accompanied with buzzing noise in head. But i also had experienced the same sensations in the first day i took zoloft 25mg in the evening when i was falling asleep. That day i was sleepless and had very fast heartbeat. I wonder: why i had experienced withdrawal effects about three hours later i took the first pill of zoloft? I wonder because i am seeking the culprit of my high frequency hearing loss and tinnitus occured and progressed after beginning of zoloft.
You weren't experiencing withdrawal, you were experiencing side effects. Most people take zoloft in the am. These side effects will go away as you get used to it. High frequency hearing loss is the most common hearing loss as we age. Zoloft doesn't have a side effect of hearing loss or tinnitus, listed.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2009 • 4 answers
Posted 13 Jul 2011 • 4 answers
Posted 14 Nov 2012 • 5 answers
Posted 29 Oct 2013 • 1 answer
I have problems with taking too much zoloft,because if I dont take it I have disoriented and samo f?
Posted 9 May 2016 • 1 answer